Categories

Categories

Additional Information

Additional Information

Account Navigation

Account Navigation

Currency - All prices are in AUD

Currency - All prices are in AUD
 Loading... Please wait...
drugsupplystore.com

Categories

Categories

Unisom Sleepmelts Cherry Flavor 24 ea

$6.49

Unisom Sleepmelts Cherry Flavor 24 ea

$6.49
SKU:
368441
Shipping:
Calculated at checkout
Share

Product Description

Unisom Sleepmelts Cherry Flavor 24 ea

Features:

  • Melt Away Your Restless Nights
  • Unisom SleepMelts are great tasting sleep aids that dissolve on your tongue in just 30 seconds – no water required
  • They help you fall asleep fast, sleep soundly, and wake up refreshed
  • SleepMelts are safe, non-habit forming and have a great cherry flavor
  • For relief of occasional sleeplessness

Ingredients:

  • Active ingredient : Diphenhydramine HCl 25 mg - Nighttime sleep-aid
  • Inactive ingredient : citric acid, ethylcellulose, flavor, hydroxypropyl cellulose, mannitol, microcrystalline cellulose, PVP, red 7, starch, sucralose, sucrose (245-236)

Directions:

  • adults and children 12 years and older: 2 tablets (25 mg each) at bedtime if needed, or as directed by doctor
  • place 2 tablets on tongue; tablets dissolve with or without water
  • allow tablets to dissolve in mouth or chew before swallowing

Warnings:

Do not use:

  • for children under 12 years of age
  • with any other product containing diphenhydramine, even one used on skin

Ask a doctor  before use if you have:

  • a breathing problem such as emphysema or chronic bronchitis
  • glaucoma
  • trouble urinating due to an enlarged prostate gland

Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers

  • When using this product avoid alcoholic drinks
  • Stop use and ask a doctor if sleeplessness persists continuously for more than two weeks. Insomnia may be a symptom of serious underlying medical illness
  • If pregnant or breast-feeding, ask a health professional before use
  • Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away

Customer Questions & Answers:

What Is Diphenhydramine HCl?

Diphenhydramine HCl is a non-habit forming antihistamine that helps you get a safe, restful night’s sleep. It works by blocking the effects of a naturally occurring neurotransmitter your body makes called histamine. When histamine is reduced, you experience drowsiness, which allows you to fall asleep faster and stay asleep longer

Note: Image and Description may vary from actual product due to Continuous Manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

 

 

Product Reviews

Find Similar Products by Category